Sign in to follow this  
Followers 0
Searchingsoul9

Come Down Question

9 posts in this topic

I don't use on a regular basis anymore, but i have relapsed and used sporadically.

 

What i was wondering was how does your body/mind react to the crash?

 

For me, and this only happens randomly...Sometimes i get very dizzy.

Blurred/double vision. Rapid heart beat and then it just slooooowwws. Like scary slow. Then i panic and try and breathe in deeply. I can't walk. I can't even look at one spot for too long or else my eyes go all loopy and i notice my progressively weakening breath again. Sometimes it will last 20 minutes, but others it will last up to 2 hours.

I have researched this before and all i find is panic or anxiety attacks, but when i am going through this it is only during the crash, never like right after i take the pills. Also, i am not like sitting there thinking "oh no, i can't breathe! i'm going to die" and getting myself all worked up, although i used to think this, but now i just sit with the horrible feelings and pray it passes.

So my ultimate question is, Is this a physical malfunction or is it mental?

Have i done so much damage to my body that it teeters on the edge of like a heart attack or something?? OR do i have panic attacks when i come off of the pills?

 

The first time this happened to me i had taken FAR too much adderall. I was 14 and i honestly thought i was going to die. I couldn't breathe properly and my heart went from racing to barely there. 

This happened again at 16 when i also took WAY too much and stayed awake for nearly 3 days.

It happened countless times when i was abusing for a couple of years.

But now i don't use regularly & it happens even after a great nights sleep and only taking 50mg. 

 

Does anyone else get this way??

 

 

Share this post


Link to post
Share on other sites

Sounds like you should maybe just not do it. If you want a recreational high smoke pot do not use adderall.

1 person likes this

Share this post


Link to post
Share on other sites

Sounds like you should maybe just not do it. If you want a recreational high smoke pot do not use adderall.

I was a huge weed smoker in high school, but after abusing adderall it changed my weed high. I can no longer smoke weed and be mellow or relaxed unless i drink prior to it.

I know i should not use adderall. at all. I was just wondering if this symptoms during the crash were normal or if it's just me. I am just curious. I have always wondered if i was alone in this crash symptom 

Share this post


Link to post
Share on other sites

I was a binge user so I experienced the crash on a weekly basis.  I learned early on in my career as an addict that the brand of generic Adderall had a huge influence on how I felt after a binge.  The only kind of Adderall I would consume were the orange ovals.  If only the pink rounds were available, I would opt out of a binge until I could get the footballs.  While I didn't experience the crash symptoms that you described, I did experience a lot of negative feelings after a binge when I used the kind of Adderall that did not agree with me.

Share this post


Link to post
Share on other sites

I was a binge user so I experienced the crash on a weekly basis.  I learned early on in my career as an addict that the brand of generic Adderall had a huge influence on how I felt after a binge.  The only kind of Adderall I would consume were the orange ovals.  If only the pink rounds were available, I would opt out of a binge until I could get the footballs.  While I didn't experience the crash symptoms that you described, I did experience a lot of negative feelings after a binge when I used the kind of Adderall that did not agree with me.

I've tried every kind of adderall. Generic and non. Pink and orange. Mostly orange.

Even Vyvanse and concerta, but all the same weird crash symptoms. Maybe it is just me. Or some type of damage i have done.

Thanks for the reply though. I appreciate it 

Share this post


Link to post
Share on other sites

I don't use on a regular basis anymore, but i have relapsed and used sporadically.

 

What i was wondering was how does your body/mind react to the crash?

 

 

So my ultimate question is, Is this a physical malfunction or is it mental?

Have i done so much damage to my body that it teeters on the edge of like a heart attack or something?? OR do i have panic attacks when i come off of the pills?

 

 Adderall is speed what you are describing is jonzing.  What you are experiencing is dehydration so hydrate, drink a smoothie etc.   

1 person likes this

Share this post


Link to post
Share on other sites

A big part of the crash is that you are often running your body with no fuel (calories).  When the comedown hits you finally experience the reality of the empty tank which makes you feel like you are about to pass out, dizzy, nausea, headache, everything.

 

Hopefully your last comedown is behind you (and mine behind me too) but the best thing to provide relief for this is sugary beverage like juice/gatorade/smoothie (to rehydrate), some food (so your body can repair the damage done), and to get your ass to sleep as soon as possible.

 

I'm not sure where you're at right now since you've talked about relapsing fairly recently but please take care of yourself!!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0